# SDR HEEA0014121

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Defective
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STUD BROKEN OFF.
